Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"The Capacitated Location-Allocation Problem in the Presence of k Connections"
written by Saber Shiripour, Mehdi Amiri-Aref, Iraj Mahdavi,
published by Applied Mathematics, Vol.2 No.8, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top